# SDR UIEA2014103100532

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7520 · Engine Cooling System
- Part: Clamp
- Part number: 9358M66P29
- Condition: Cracked
- Location: Cooling Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG LT SIDE TURBINE CASE COOLING DUCT RETAINING STRAP CLAMP CRACKED JUST AFT OF STARTER DUCT.  REPLACED NR 1 ENG LT SIDE TURBINE CASE COOLING DUCT RETAINING STRAP CLAMP IAW AMM 20-11-00.
